Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Shivers, nauseated, tiredness, high sugar level. What is wrong?

for the last week i have been waking up feeling nauseous and a bit shaky. I get chills and then am super hot. I eat food and then usually within a half hour i am fine. Then i have been eating more frequently throughout the day so it doesnt get bad. I am very tired all the time. My blood tests have always come back normal for thyroid and glucose . I do check my blood sugars and they are about mid 80 range. I workout 6 days a week and even lately getting through a workout is a struggle. I stopped drinking pop 5 months ago and have cut out sweets. Any suggestions?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response

You didnt mention your age

Okay according to the description of your symptoms , feels like you are having perimenopausal symptoms.

Hot flushes , means that yoy get suddenly very hot and then profuse sweating occurs.

Usually hot flushes in perimenopausal period , have triggering agents like heater , airconditioner , working alot etc , while others prevent hot flushes to happen like taking food , hot water etc,

I would suggest that if you are feeling weak + hot flushes , with normal thyroid profile and blood sugar , you need to go to gynaecologist , for venlafaxine+ vitamin E.

And your hot flushes + low mood + low energy will go away

Hope this helps

Take care
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor